# SDR REXA2018040300248

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 34,269 hours, 24,900 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER HEAD ESCAPE HACH LEAKS WATER ON GROUND AND WHISTLES IN FLIGHT. CLEANED ACCESS WATER AND INSPECTED CREW ESCAPE HATCH SEAL IAW AMM 52-22-00. NO DAMAGE FOUND. OK FOR SVC AT THIS TIME.
